×

The Laplacian operator on a Riemann surface. III. (English) Zbl 0342.30011


MSC:

30F35 Fuchsian groups and automorphic functions (aspects of compact Riemann surfaces and uniformization)
11F03 Modular and automorphic functions
35P99 Spectral theory and eigenvalue problems for partial differential equations
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] J. Dieudonné : Foundations of Modem Analysis . Academic Press, New York, 1960. · Zbl 0100.04201
[2] J. Elstrodt : Über das Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene bei Fuchsschen Gruppen zweiter Art . Dissertation, München, 1970.
[3] J. Elstrodt : Die Resolvente zum Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene . Teil I. Math. Ann. 203 (1973) 295-330,Teil II. Math. Z. 132 (1973) 99-134, Teil III. Math. Ann. 208 (1974) 99-132. · Zbl 0239.10014
[4] L.D. Fadeev : Expansion in eigenfunctions of the Laplace operator on the fundamental domain of a discrete group on the Lobačevskiĭ plane . Trans. Moscow Math. Soc. 17 (1967) 357-386. · Zbl 0201.41601
[5] A. Grothendieck : La théorie de Fredholm. Sém . BOURBAKI, 1954, No. 90. · Zbl 0116.32602
[6] S. Lang : SL2(R) . Addison-Wesley, Reading, Mass., 1975.
[7] K. Maurin : Methods of Hilbert spaces . Warsaw, 1972. · Zbl 0166.10203
[8] H. Neunhöffer : Über die analytische Fortsetzung von Poincaré -Reihen. Dissertation, Heidelberg, 1972.
[9] S.J. Patterson : The Laplacian operator on a Riemann surface . Compositio Mathematica 31 (1975) 83-107. · Zbl 0321.30020
[10] S.J. Patterson : The Laplacian operator on a Riemann surface, II . Compositio Mathematica 32 (1976) 71-112. · Zbl 0321.30021
[11] S.J. Patterson : The limit set of a Fuchsian group . Acta Mathematica 136 (1976) 241-273. · Zbl 0336.30005
[12] S.J. Patterson : A lattice-point problem in hyperbolic space . Mathematica 22 (1975) 81-88. · Zbl 0308.10013
[13] W. Roelcke : Das Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene . I. Math. Ann. 167 (1966) 292-337, II. Math. Ann. 168 (1967) 261-324. · Zbl 0152.07705
[14] A. Selberg : Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series . J. Indian Math. Soc. 20 (1956) 47-87. · Zbl 0072.08201
[15] A. Selberg : Harmonic Analysis, II . Teil. (Unpublished lecture notes, Göttingen, 1954).
[16] B. Simon : Quantum Mechanics for Hamiltonians defined as quadratic forms . Princeton, 1971. · Zbl 0232.47053
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.